Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 2, Pages 127-139
http://dx.doi.org/10.1155/S1048953303000091

Tree-indexed processes: a high level crossing analysis

1EBMS, University of Wales-Swansea, Singleton Park, Swansea SA2 8PP, UK
2DPMMS, University of Cambridge, Wilberforce Road, Cambridge CB3 0WB, UK

Received 1 June 2002; Revised 1 April 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Kelbert and Yuri Suhov, “Tree-indexed processes: a high level crossing analysis,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 127-139, 2003. https://doi.org/10.1155/S1048953303000091.